# SDR MWEA060001

- Difficulty date: January 4, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 50,317 hours, 43,965 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RT HYDRAULIC QUANTITY LOW ONE QUART ON FINAL APPROACH.   REMOVED AND REPLACED RT PRESSURE REDUCER O-RING.
